# SDR FDEA202306131030

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 1575 RBL 65-68, ATTACH ANGLE IS CRACKED FABRICATED AND REPLACED CRACKED ATTACH ANGLE AT STA 1575, RBL 65-68, PER BOEING DWG   146T5650, SHT 5, REV C. FABRICATION OF ATTACH ANGLE, 146T5651-6 AND 146T5651-8,   COMPLETED ON WORK CARD, WO#83419, NR#N00133 AND N00203.
